# SDR AALA20020005

- Difficulty date: January 10, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N1436A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11426
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22058205
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

MSP - FLT 1482 - EN ROUTE MSP-ORD, SHORTLY BEFORE TAKEOFF DETECTED SMOKE IN COCKPIT.  RETURNED MSP GATE WITHOUT FURTHER INCIDENT.  REPLACED AIR CYCLE MACHINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
